Update

Have been so up and down this year.......from being really well and happy...to near going through with suicide the next day.... thoughts of suicide forced into my mind everyday no mater how I feel.....have done a bit of self injury...nothing major...but still enough to leave a lasting scar on my arm.
Have moved house over the last 3 weeks and that has been really stressful..
Seroquel was increased to 200mg a day and was making me to tired, so doc tried me on seroquel XR a slow release tablet....that was worse was so spaced out and tired all day...so he tried me on Invega....that mad me totally spaced out and gave me bad nausea...so stopped that after 10 days and put myself back on seroquel which seemed a lot more tolerable after being on the other meds....
am now on 325mg of seroquel dayly...25mg at each meal and 250 at night...very rarely am i tired now.
Am finding that Zoloft isnt working as well as it had been...so am reducing the dose slowly and then doc is putting me on pristiq....am not to positive about it after all the bad side effects I have had with a lot of other meds..
Have also been reducing seroquel.....my choice not docs......bad mistake..anxiety really high and snap at the kids for no reason...so today started back on daily dose of seroquel and feeling a lot calmer.
so yeah...thats where im up to...a bit all over the place.

Replies

JulesHopeFaithLove11
JulesHopeFaithLove11

3 months on pristiq now and i dont think it is doing me much good...started on 100mg,then 150, now up to 200mg...pdoc thinks my mood has gotten better....me I dont know......thoughts of wanting to die are really bad...as soon as i have time to t hink...boom...there are the thoughts saying i should die...really scares me sometimes...so pdoc just keeps increasing seroquel...am now up to 550mg a day...thoughts just not going away and Im not to positive that the seoquel will help with that...pdoc talked about adding another med....why not....have to try something...dont see him again for 4 weeks...so will see how i am then....
so still a bit all over the place...only difference from 3 months ago is im drugged up even more.

will this ever end???????????cause ive had enough!!!!!!!!!!!!!!!!!!!!!!!!!!!